It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 19 of 19 for birth control stomach aches. (0.015 seconds)


... w months ago I was put on reclipsen due to insurance issues. No side effects had happened yet but as the first month progressed I began to get horrible, horrible stomach aches and stomach cramps that would wake me up in the morning. ... (0 replies)
... mill period symptoms so I didn't make a big deal out of it. I drink plenty water and tried to eat my usual portions of food but I couldn't which was strange. My stomach would ache in a noxious way but I never threw up. The next problem I started having was frequent fevers getting up to 99. ... (1 replies)
... S. I have been on that for over 15 yrs now. It worked great for several years but in the last few years I have noticed side effects happening. On again off again stomach aches usually in the evenings, no sex drive, depression, my cramps are coming back, a sore near my clit. My GYN gave me a cream for that. ... (0 replies)

... Thanks for posting abbj. That brand of birth control pills is definitely what was causing our daughter to be so sick. She is already feeling so much better. ... (6 replies)
... My 19 year old daughter started taking birth control pills about 3 months ago and has had off and on stomach aches with alot of nausea. It just dawned on us today that her birth control pills are likely the problem since both began after she started taking them. ... (6 replies)
... e much worse, unless her body is just still getting used to the pill. If the cramps continue, I'd switch pills! My pill, Yasmin, is meant to HELP with cramps and stomach aches and it definitely does for me. I don't get cramps at all most of the time. ... (3 replies)
... I have been having serious stomach issues, like upset stomach, since I started this bc pill. I don't know if this is a side effect and it will go away. ... (0 replies)
... be worth it to me. I'd love to learn more about this device though. I'm on the pill now and love it because I actually WANTED the hormones to help with my period stomach aches and cramps, but I like to learn about other methods of birth control as well to see what's out there. ... (7 replies)
... y got really sick. It took about a little more than a month for me to detox from the pills and finally feel back to normal and it felt great. So I think that the stomach aches you are having are definitely related to stopping the pills. ... (5 replies)
Period
May 6, 2011
... Ok well I'm 26 years old and I've started that birth control called LoSeasonique back in January. It's supposed to give you only four periods a year but Ive had a period every month but it has only lasted a few days. ... (0 replies)
Pill & Migraines
Mar 23, 2011
... ather have that over my migraines, but both make me ill and miss work, which isn't good either way. The pill completely eliminated that and I only got very minor aches in my stomach, none or very few cramps, and no PMS. I take the name brand Yasmin by the way. ... (0 replies)
... Oh, no problem at all! I've stopped taking them myself, so I completely understand. Good Luck! :-) (6 replies)
... Obviously I didn't finish reading all the posts! LoL.. yes, we both have the same pills (Sprintec)... Since you now have insurance again, I would definitely look into getting the 'name brand' pills as opposed to the generic ones. Good luck! (6 replies)
... It's interesting that you should post this, as I'm currently experiencing the same thing. I probably have the same pills (Sprintec - $9 at Wal-Mart) which is the generic brand for Ortho-Cyclen. I have been on these pills for 4.5 mos now and I hate how nauseous & moody I am!! At one point, I was so nauseous, I thought I was pregnant again (I already have a 2 yr old)!! I've... (6 replies)
... I was not able to take them when I was young either, my husband and I just remembered that yesterday and think she may be the same. I tried 3 times and struggled with nausea terribly. I did find out what type she takes and it is sprintec. She was prescribed that because we had a period where we had no insurance but we now have our bluecross back and next Monday I am going... (6 replies)
... I don't know much about it but my sis in law can't take the pills because of nausea. (6 replies)
... Just be very, very careful and it's up to you what birth control method you want to use. I use the withdrawal method in addition to the pill. ... (9 replies)
... is last week. I dont have a car and live very far from town, and I dont want my parents finding out about this. Is it possible that because of me getting off the birth control that this could happen? ... (1 replies)
... I'm on Yaz.. and honestly it hasn't been the easiest first two months. If I wasn't afraid of getting pregnent I'd probably stop. I did no research before starting the pill and after reading about all the horror stories i got a bit freaked out. Im just finishing up my second pack and I still get slight headaches, slight stomach aches, and battle fatigue (though some days are... (5 replies)


Associated Tags: birth control issues, fevers, generic brand, sick

Pages: 1

All times are GMT -7. The time now is 03:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!